Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Left leg jittery if much sugar eaten or heavy meal. Why ?

why is my left leg jittery if I eat much sugar or a heavy meal? I know my right leg has restless syndrome and is that way only occasionally. It is very annoying. The neurologist tells me they are both restless and I take Requip (but tylenol helps more) but one seems to act up with sugar and the other does not. Tight stockings and walking does not help. An MRI showed no back problem. I had fallen about 22 years ago and cut some tendons and muscles in my buttock on my right side and was wondering if that could cause what I am experiencing.. I had to have cancer surgery recently and was not allowed to use the things they put on my legs in the hospital to prevent blood clots when I came home. I was up most nights due to the left leg and got only a few hours sleep each day. My recovery was slow due to my lack of rest. IS there a name for it or will I have this the rest of my life? It got so much worse in the past 3 years. It feels as though my left leg is alien and does not belong to the rest of my body. My message therapist tried everything she could think of but with no luck. Can you recommend anything? AAAAA
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The jittery leg is due to stress and anxiety. This can also happen due to a decrease in blood circulation in the area after eals.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor